Im 49, have been on mirena for about 3 years. I have been gaining weight (30 lbs), which is not normal for me always been thin, constant headaches all the time, skin troubles, tired all the time, legs hurt maybe fluid retention in them and swelling stomach. I had it removed today. Dr. says my symptoms are unrelated to the IUD. Is this true? Will my symptoms go away anytime soon?
unhappy, wish I had the answer for you, but not sure. Maybe someone will come along that knows about this. just wanted you to know we are here and answering as many questions as we can. You can also look up mirena and see if it tells you the answer you are looking for. Good luck, von-1
- Mirena Information for Consumers
- Mirena Information for Healthcare Professionals (includes dosage details)
- Side Effects of Mirena (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 15 Dec 2009 • 1 answer
Posted 10 Mar 2011 • 1 answer
Posted 5 Aug 2011 • 2 answers
Posted 15 Aug 2015 • 1 answer
Seroquel - I have been taking serequel since day1 no weight gain side effects I take 300mg now I was
Posted 25 Jun 2016 • 0 answers